Results 1 to 2 of 2

Thread: Australian Le Mans 24 hours over 2 nights

  1. #1
    Kart Driver
    Join Date
    May 2015
    Location
    Bensville
    Posts
    82
    Platform
    XBOX1 X

    Australian Le Mans 24 hours over 2 nights

    To get into the spirit before the actual 24 hour race AUS/NZ Combined Racing League are running a simulated 24 hour race on Xbox Project CARS over 2 nights for Australian and New Zealand racers only.

    You can team up to share the driving or do it on your own, the choice is yours. There will be 4 sessions so you can have a driver change for each session if you choose to do so, but must use the same car and livery and drivers nominated in your sign up. Changes to your team can be made up until midday Saturday 10th June AEST.

    Cars
    LMP1
    Aston Martin DBR1-2
    Audi R18 TDI (3 only)
    Audi R18 e-tron quattro (3 only)
    Marek RP 339H LMP1
    RWD P30 LMP1
    Toyota TS040 Hybrid (2 only)

    LMP2
    Alpine A450 (1 only)
    Marek RP219D LMP2
    Oreca 03 Nissan
    RWD P20 LMP2

    Schedule - All times are Sydney NSW time
    Saturday 10th June
    7:00pm qualifying - 30 minutes
    7:30pm warm up - 5 minutes
    7:35pm 1st race session - 1 hour
    10 minute break to rearrange lobby
    8:45pm qualifying - 10 minutes
    8:55pm 2nd race session - 2 hours
    11:00pm finish

    Sunday 11th June
    7:00pm qualifying - 10 minutes
    7:10pm 3rd race session - 2 hours
    10 minute break to rearrange lobby
    9:20pm qualifying - 10 minutes
    9:30pm final race session - 1 hour
    10:30pm finish.

    NOTE: All sessions are rolling starts and once released drivers are to hold position at 80kph. Front row cars are only allowed to accelerate after crossing the start line and not before. This is to allow most of the grid to clear the final chicane due to small distance from the final chicane to start line.

    Drivers laps completed after each session will be added up to get overall winner. Time difference after the 1st three sessions will not be calcuated only the completed laps will be calculated. If you disconnect or don't like to say this but RAGE QUIT, the lap it occured will be the number of laps completed for that session.

    In game race start times, duration, time progression and weather slots for each session

    Session 1 - 3:00pm, 1 hour timed race, x2 progression, 2 weather slots, clear into light cloud.
    Session 2 - 5:00pm, 2 hour timed race, x5 progression, 3 weather slots, light cloud, heavy cloud, overcast.
    Session 3 - 3:00am, 2 hour timed race, x5 progression, 3 weather slots, heavy cloud, light rain, medium cloud.
    Session 4 - 1:00pm 1 hour timed race, x2 progression, 1 weather slot, light cloud.

    Restrictions
    Force Interior view - No (prefer everyone run either cockpit or bonnet view)
    Force Manual gears - Yes
    Force Realistic Driving Aids - Yes
    Force Default Setups - No
    Damage - Full Damage
    Mechanical Failures - No
    Tire Wear - x2 (only for 2 hour sessions, the 1 hour session will have real tire wear)
    Fuel Usage - Real
    Auto Start Engine - Yes
    Flags & Penalties - Off
    Allow Ghosted Vehicles - No

    Please select your car and livery including if your running solo or going to team up.
    Remeber you can change your car and prefrence for team mates up until midday Saturday before the event start.
    Strictly no duplicates of car liveries unless running in a team, then you must run the same car and livery.
    Drivers from other teams are allowed to help out other teams by racing in the other teams selected car during sessions they are not racing in for the interest of keeping all entries racing throughout the event.

    Entries
    LMP1
    Audi Sport Team Joest #1
    Audi R18 e-tron quattro - xImNotTheBestx
    Toyota Racing #8 Toyota TS040 Hybrid - WoodyLizard
    RWD Motorsports #98
    RWD P30 - FreightTrainer

    LMP2
    OCH Racing #17 Oreca 03 Nissan - DarkRacing40
    Signatech Alpine #36 Alpine A450 - FaknChuckN0rris & Michael Salo
    RWD P20 - stevewalton99 & XYvSTUvYX (car number to be confirmed)
    Last edited by WoodyLizard; 10-06-2017 at 03:48.
    Giving it a red hot go

  2. #2
    Kart Driver
    Join Date
    May 2015
    Location
    Bensville
    Posts
    82
    Platform
    XBOX1 X
    Fastest laps
    LMP1 - FreightTrainer 3:27.175
    LMP2 - FaknChuckN0rris 3:38.970

    Session 1 - 3:00pm - 5:00pm
    Toyota Racing #8 - WoodyLizard - 17 laps
    Audi Sport Team Joest #1 - xImNotTheBestx - 17 laps
    RWD Motorsports #98 RWD P30 - FreightTrainer - 17 laps
    Signatech Alpine #36 - FaknChuckN0rris - 17 laps
    OCH Racing #17 Oreca 03 Nissan - DarkRacing40 - 17 laps
    BRPS #62 RWD P20 - stevewalton99 - 17 laps

    Session 2 with updated completed laps - 5:00pm - 3:00am
    Audi Sport Team Joest #1 - xImNotTheBestx - 49 laps
    Signatech Alpine #36 - FaknChuckN0rris - 48 laps
    BRPS #62 RWD P20 - stevewalton99 - 48 laps
    OCH Racing #17 Oreca 03 Nissan - DarkRacing40 - 48 laps
    Toyota Racing #8 - WoodyLizard - 48 laps
    RWD Motorsports #98 RWD P30 - FreightTrainer - 44 laps

    Session 3 with updated completed laps - 3:00am - 1:00pm
    Audi Sport Team Joest #1 - xImNotTheBestx - 82 laps
    Toyota Racing #8 - WoodyLizard - 81 laps
    OCH Racing #17 Oreca 03 Nissan - DarkRacing40 - 80 laps
    Signatech Alpine #36 - Michael Salo - 71 laps
    RWD Motorsports #98 RWD P30 - FreightTrainer - 62 laps
    BRPS #62 RWD P20 - XYvSTUvYX - 52 laps

    Final session with completed laps - 1:00pm - 3:00pm
    Audi Sport Team Joest #1 - xImNotTheBestx - 99 laps
    Toyota Racing #8 - WoodyLizard - 98 laps
    OCH Racing #17 Oreca 03 Nissan - DarkRacing40 - 96 laps
    Signatech Alpine #36 - Michael Salo - 87 laps
    RWD Motorsports #98 RWD P30 - FreightTrainer - 79 laps
    BRPS #62 RWD P20 - XYvSTUvYX - 52 laps

    Thank you to the racers that competed in this event.
    Look out for this next year on pCars 2.
    Giving it a red hot go

Similar Threads

  1. 2.4 hours of Le Mans (26/11/16)
    By Stewy32 in forum PC - Multiplayer Event Planning
    Replies: 3
    Last Post: 07-11-2016, 17:15
  2. 2.4 hours of Le Mans (26/11/16)
    By Stewy32 in forum PS4 - Multiplayer Event Planning
    Replies: 1
    Last Post: 06-11-2016, 17:22
  3. 2.4 hours of Le Mans (26/11/16)
    By Stewy32 in forum XB1 - Multiplayer Event Planning
    Replies: 0
    Last Post: 05-11-2016, 16:37
  4. Le Mans 24 Hours! WOW!
    By ArtameusTheGrandMaster in forum General Discussion
    Replies: 5
    Last Post: 19-10-2015, 18:08
  5. 24 Hours of Le Mans (Help)
    By Boyd12 in forum General Discussion
    Replies: 3
    Last Post: 12-05-2015, 19:22

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •